First off..my Mom, who has Fibromyalgia and a slew of other chemical and environmental sensitivities, has ALWAYS had something that has bothered her. Second, as you have probably have found out in all your research, these body re-wiring medications cause so many different issues to so many different people..being on them as well as getting off. Third, she was only on 90mg for 4 months. So, when I say there were no issues tapering from 90mg-->60mg I mean there where no major issues.
With all that said..yes, she experienced the achenes, extra thirst, sleep disturbances, etc. etc., but like you, she tolerated the discomfort and pushed through. The key is, and you stated it, if you can "tolerate" whatever side effects that appear, keep going...BUT when things get intolerable..that's when the next choice you make becomes very important...especially when doing the big drop from 90---60mg... If things get tough in the next few days, I would say go back to 90mg. and start the bead count. Only you will know. Slow is fast in this game of tapering.
Fishinghat is the man (guessing FH is male) to keep tabs with during your progress because he's been through it ALL. All I can do is try to remember what my Mom actually shared with me, but I have no clue what she kept to herself.. I hope you understand what I mean by that.?...
Good luck to you BB..I'm praying for you and for ALL who pass through this very helpful forum.
Have a great weekend..Colin.